# SDR KPVA200613

- Difficulty date: July 14, 2006
- Submitted: July 16, 2006
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 24,693 hours, 48,169 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENG OIL PRESS LIGHT CAME ON DURING T/O ROLL.  SERVICED NR 1 ENGINE OIL RESERVOIR.  LEAK & OPS CHECK GOOD IAW DHC-8 MM 12-10-79 PG 1-3 & DHC-8 MM 71-00-00 PG 506-527.
